Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 97, NWS Buffalo, NY

November 16, 2010

NWS Buffalo, NY issued this small craft advisory at Nov 16, 2010, 3:22 AM EST. It took effect at Nov 16, 2010, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2010, 3:22 AM EST (08:22 UTC)
In effect from
Nov 16, 2010, 7:00 PM EST
Expired
Nov 17, 2010, 4:15 AM EST
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WHUS71 KBUF 160822
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
322 AM EST TUE NOV 16 2010

...GALE FORCE WINDS LIKELY WEDNESDAY AND WEDNESDAY EVENING...

.A STORM MOVING NORTHWARD FROM THE GULF STATES WILL CROSS THE
LOWER LAKES WEDNESDAY MORNING. A TIGHT PRESSURE GRADIENT IN THE
WAKE OF THIS SYSTEM ALONG WITH RAPID PRESSURE RISES WILL LIKELY
PRODUCE GALE FORCE WINDS. 

LOZ042-161630-
/O.NEW.KBUF.SC.Y.0097.101117T0000Z-101117T0900Z/
/O.NEW.KBUF.GL.A.0005.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
322 AM EST TUE NOV 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST
WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LEZ020-040-041-161630-
/O.NEW.KBUF.GL.A.0005.101117T1600Z-101118T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
322 AM EST TUE NOV 16 2010

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LOZ043>045-062>065-161630-
/O.NEW.KBUF.GL.A.0005.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
322 AM EST TUE NOV 16 2010

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

SAGE
4 follow-up statements
891 
WHUS71 KBUF 161424
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
924 AM EST TUE NOV 16 2010

...GALE FORCE WINDS LIKELY WEDNESDAY AND WEDNESDAY EVENING...

.A STORM MOVING NORTHWARD FROM THE GULF STATES WILL CROSS THE
LOWER LAKES WEDNESDAY MORNING. A TIGHT PRESSURE GRADIENT IN THE
WAKE OF THIS SYSTEM ALONG WITH RAPID PRESSURE RISES WILL LIKELY
PRODUCE GALE FORCE WINDS.

LOZ042-162230-
/O.CON.KBUF.SC.Y.0097.101117T0000Z-101117T0900Z/
/O.UPG.KBUF.GL.A.0005.101117T2100Z-101118T0400Z/
/O.NEW.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
924 AM EST TUE NOV 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 PM TO 11 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM TO 11 PM EST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-162230-
/O.UPG.KBUF.GL.A.0005.101117T1600Z-101118T0300Z/
/O.NEW.KBUF.GL.W.0007.101117T1600Z-101118T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
924 AM EST TUE NOV 16 2010

...GALE WARNING IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ043>045-062>065-162230-
/O.UPG.KBUF.GL.A.0005.101117T2100Z-101118T0400Z/
/O.NEW.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
924 AM EST TUE NOV 16 2010

...GALE WARNING IN EFFECT FROM 4 PM TO 11 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM TO 11 PM EST WEDNESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
287 
WHUS71 KBUF 162058
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
358 PM EST TUE NOV 16 2010

...GALE FORCE WINDS WEDNESDAY AND WEDNESDAY EVENING...

.A STORM MOVING NORTHWARD FROM THE GULF STATES WILL CROSS THE
LOWER LAKES WEDNESDAY MORNING. A TIGHT PRESSURE GRADIENT IN THE
WAKE OF THIS SYSTEM ALONG WITH RAPID PRESSURE RISES WILL LIKELY
PRODUCE GALE FORCE WINDS.

LOZ042-170500-
/O.CON.KBUF.SC.Y.0097.101117T0000Z-101117T0900Z/
/O.CON.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
358 PM EST TUE NOV 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM
THIS EVENING TO 4 AM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-170500-
/O.CON.KBUF.GL.W.0007.101117T1600Z-101118T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
358 PM EST TUE NOV 16 2010

...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ043>045-062>065-170500-
/O.CON.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
358 PM EST TUE NOV 16 2010

...GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
598 
WHUS71 KBUF 170238
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
938 PM EST TUE NOV 16 2010

...GALE FORCE WINDS WEDNESDAY AND WEDNESDAY EVENING...

.A STORM MOVING NORTHWARD FROM THE GULF STATES WILL CROSS THE
LOWER LAKES WEDNESDAY MORNING. A TIGHT PRESSURE GRADIENT IN THE
WAKE OF THIS SYSTEM ALONG WITH RAPID PRESSURE RISES WILL LIKELY
PRODUCE GALE FORCE WINDS.

LOZ043-171100-
/O.EXB.KBUF.SC.Y.0097.000000T0000Z-101117T1100Z/
/O.CON.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
938 PM EST TUE NOV 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. A GALE
WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-171100-
/O.EXT.KBUF.SC.Y.0097.000000T0000Z-101117T1100Z/
/O.CON.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
938 PM EST TUE NOV 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
WEDNESDAY. A GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM
EST WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-040-041-171100-
/O.CON.KBUF.GL.W.0007.101117T1600Z-101118T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
938 PM EST TUE NOV 16 2010

...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ044-045-062>065-171100-
/O.CON.KBUF.GL.W.0007.101117T2100Z-101118T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
938 PM EST TUE NOV 16 2010

...GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 PM TO 11 PM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JJR
534 
WHUS71 KBUF 170915
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
415 AM EST WED NOV 17 2010

...GALE FORCE WINDS WEDNESDAY AND WEDNESDAY EVENING...

.A STORM MOVING NORTHWARD FROM THE GULF STATES WILL CROSS THE
LOWER LAKES THIS MORNING. A TIGHT PRESSURE GRADIENT IN THE
WAKE OF THIS SYSTEM ALONG WITH RAPID PRESSURE RISES WILL LIKELY
PRODUCE GALE FORCE WINDS.

LOZ042-043-171715-
/O.CAN.KBUF.SC.Y.0097.000000T0000Z-101117T1100Z/
/O.EXT.KBUF.GL.W.0007.101117T1900Z-101118T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
415 AM EST WED NOV 17 2010

...GALE WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ020-040-041-171715-
/O.EXT.KBUF.GL.W.0007.101117T1400Z-101118T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
415 AM EST WED NOV 17 2010

...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EST
THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ044-045-062>065-171715-
/O.EXT.KBUF.GL.W.0007.101117T1900Z-101118T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
415 AM EST WED NOV 17 2010

...GALE WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SAGE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 11:45 PM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Nov 15, 11:45 PM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1145 PM EST MON NOV 15 2010

.SYNOPSIS...
HIGH PRESSURE RIDGED FROM THE OHIO VALLEY TO THE CANADIAN MARITIMES
WILL BRING CONTINUED FAIR DRY WEATHER TO THE AREA TONIGHT. LOW
PRESSURE WILL THEN LIFT NORTHEAST FROM THE TENNESSEE VALLEY AND BRING
WIDESPREAD RAIN TO THE AREA FROM LATE TUESDAY THROUGH WEDNESDAY...
BEFORE PROGRESSIVELY COLDER AIR FOLLOWS IN ITS WAKE THURSDAY AND
FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
HIGH PRESSURE RIDGED FROM THE OHIO VALLEY TO THE CANADIAN MARITIMES
WILL BODILY DRIFT TO THE NORTH AND EAST TONIGHT AND TUESDAY. IN ITS
WAKE...DEVELOPING LOW PRESSURE OVER THE DEEP SOUTH WILL LIFT
NORTHEASTWARD IN CONCERT WITH ITS PARENT UPPER TROUGH...WITH THE
CENTER OF THE LOW REACHING THE TENNESSEE VALLEY BY TUESDAY
MORNING...AND SOUTHERN OHIO BY TUESDAY EVENING.

CIRRUS-LEVEL CLOUDINESS OUT AHEAD OF THIS SYSTEM WILL SPREAD NORTH
INTO THE AREA THIS EVENING...THEN WILL GRADUALLY THICKEN AND LOWER
THROUGH THE REMAINDER OF THE PERIOD AS THE LOW APPROACHES. IT
STILL APPEARS THAT ANY RAIN ASSOCIATED WITH THE LOW WILL REMAIN
SAFELY TO THE SOUTH OF OUR AREA THROUGH 12Z TUESDAY...THEN RAINFALL
CHANCES WILL INCREASE CONSIDERABLY FROM SOUTH TO NORTH THROUGH
THE DAY AS SYNOPTIC-SCALE MOISTURE DEEPENS...AND LARGE-SCALE UPLIFT
INCREASES DUE TO STRENGTHENING WARM AIR ADVECTION...AN ADVANCING 40+
KT LOW LEVEL JET...AND AN INCREASINGLY DIFFLUENT FLOW ALOFT.
AT THIS POINT...EXPECT LIFT AND MOISTURE TO BECOME FAVORABLE ENOUGH
TO ALLOW AT LEAST A LOW CHANCE OF RAIN ACROSS THE SOUTHERN TIER BY
MID-LATE MORNING...WITH PROGRESSIVELY HIGHER RAIN CHANCES THEN
SPREADING ACROSS ALL AREAS SOUTH OF LAKE ONTARIO DURING THE
AFTERNOON. BY LATE IN THE DAY...WILL HAVE CATEGORICAL POPS ACROSS
OUR SOUTHERNMOST TWO TIERS OF COUNTIES...LIKELIES EXTENDING FURTHER
NORTH INTO LAKE ONTARIO...AND CHANCE VALUES INTO THE NORTH COUNTRY.
THIS TIMING IS A FEW HOURS FASTER THAN SUGGESTED BY THE 12Z
GFS...WHICH TYPICALLY DOES A BETTER JOB AT TIMING ADVANCING PRECIP
IN SITUATIONS SUCH AS THIS...AND IS ONCE AGAIN ON THE FASTER SIDE OF
THE GUIDANCE ENVELOPE.

IN TERMS OF TEMPERATURES...EXPECT MOST AREAS TO EXPERIENCE LOWS IN
THE MID 30S TONIGHT UNDER THE INCREASING CLOUD COVER...FOLLOWED BY
HIGHS RANGING IN THE UPPER 40S TO LOWER 50S TUESDAY. THESE LATTER
READINGS ARE A FEW DEGREES UNDER GUIDANCE...WHICH LOOKS TOO WARM
GIVEN THE EXPECTED THICKENING CLOUD COVER AND ADVANCING PRECIP
SHIELD.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
BROAD AREA OF PRECIPITATION WILL CONTINUE TO SPREAD INTO THE REGION
FROM THE SOUTH IN ADVANCE OF THE MOISTURE LADEN SURFACE LOW TRACKING
NORTHEAST THROUGH THE UPPER OHIO VALLEY. PLENTY OF ISENTROPIC LIFT
AND ABUNDANT GULF MOISTURE WILL LEAD TO A WIDESPREAD RAINFALL EVENT
TUESDAY NIGHT INTO WEDNESDAY. GENERALLY RAINFALL AMOUNTS LIKELY TO
BE IN THE 0.75 TO 1.25 INCH RANGE WHICH IS SUPPORTED BY NEARLY ALL
THE OPERATIONAL MODELS AND HPC GUIDANCE AS A STRONG 45 TO 55 KNOT
SOUTHERLY LOW LEVEL JET SURGES INTO THE AREA BRINGING PRECIPITABLE
WATER VALUES TO NEAR 1.00 INCH...SOME 2 TO 3 STANDARD DEVIATIONS
ABOVE NORMAL. LOCAL WATERWAYS HAVE CONTINUED TO RECEDE AND
ALTHOUGH RISES SHOULD BE DECENT...WE DO NOT EXPECT FLOODING
CONCERNS AT THIS POINT.

THE SURFACE LOW WILL CONTINUE TO DEEPEN AS IT CROSSES THE REGION
WEDNESDAY...REACHING THE SAINT LAWRENCE VALLEY BY LATE IN THE DAY.
WIDESPREAD RAIN EARLY IN THE DAY SHOULD DIMINISH. MODERATELY
STRONG COLD AIR ADVECTION ON THE BACK SIDE OF THE DEPARTING LOW
WILL ALLOW FOR BETTER MIXING WITH A RATHER WINDY DAY EXPECTED WITH
POTENTIAL GUSTS IN EXCESS OF 40 MPH. 850 MB TEMPERATURES DROPPING
INTO THE 0C TO -2C RANGE COULD ALSO BRING AN ADDITIONAL LAKE
RESPONSE SOUTHEAST OF THE LAKES.

NEXT SHORTWAVE WILL MOVE INTO THE OHIO VALLEY BY 12Z THURSDAY.
INCREASING MOISTURE AND LIFT AHEAD OF THIS FEATURE WILL APPROACH THE
AREA BY LATE WEDNESDAY NIGHT WITH THE CHANCE OF SHOWERS INCREASING
ONCE AGAIN. COLDER AIR WILL ALSO BE FILTERING INTO THE REGION...WITH
850MB TEMPERATURES DROPPING FURTHER TO AROUND -4C BY 12Z THURSDAY.
THIS SHOULD STILL SUPPORT RAIN ACROSS LOWER ELEVATIONS WITH A WARM
BOUNDARY LAYER...BUT A FEW WET SNOWFLAKES MAY BEGIN TO MIX IN ACROSS
HIGHER TERRAIN.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
PROGRESSIVE PATTERN FOR THE END OF THE WEEK INTO EARLY NEXT WEEK
AS THE UPPER TROUGH SWINGS OUT OF THE AREA ALLOWING FOR
SIGNIFICANT HEIGHT RISES. SURFACE RIDGE WILL BECOME ESTABLISHED
QUICKLY ON FRIDAY WHICH WILL END ANY LINGERING LAKE INDUCED
PRECIPITATION. SURFACE WARM FRONT LIFTING QUICKLY THROUGH THE
UPPER MIDWEST AND CENTRAL GREAT LAKES AS WEAK CLIPPER TYPE LOW
MOVES ACROSS LAKE SUPERIOR INTO QUEBEC FRIDAY AFTERNOON AND FRIDAY
NIGHT. LIMITED ASSOCIATED MOISTURE GIVEN THE SOURCE REGION AND
RAPID MOVEMENT...AND WITH THE PRIMARY WARM FRONTAL ZONE LINING UP
NORTH OF THE AREA...WOULD EXPECT THE PRIMARY PRECIPITATION
CHANCES TO REMAIN NORTH OF THE AREA...ALTHOUGH CAN SEE SOME
PRECIPITATION SNEAKING INTO THE NORTH COUNTRY AND SAINT LAWRENCE
VALLEY. TEMPERATURES MARGINAL FRIDAY NIGHT SO COULD SEE A
RAIN/SNOW MIX...BUT CERTAINLY NOT A SIGNIFICANT EVENT EXPECTED.

FOR THE MOST PART...THE WEEKEND LOOKS TO BE IN GOOD SHAPE. SOME
LINGERING COLD AIR IN THE NORTHWEST FLOW COULD BRING SOME LAKE
RESPONSE SOUTHEAST OF LAKE ONTARIO SATURDAY MORNING...OTHERWISE
RIDGING BOTH AT THE SURFACE AND ALOFT WILL BRING FAIR WEATHER
ALONG WITH ABOVE NORMAL TEMPERATURES.

WARM FRONTAL ZONE DEVELOPING ACROSS THE UPPER MIDWEST AND GREAT
LAKES SUNDAY AND LIFTING SLOWLY ACROSS THE REGION THROUGH MONDAY.
CHANCES FOR PRECIPITATION SHOULD GRADUALLY INCREASE ALONG THE
BAROCLINIC ZONE SUNDAY NIGHT AND MONDAY.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
TRANQUIL VFR CONDITIONS WILL REMAIN IN PLACE ACROSS ALL OF WESTERN
AND NORTH CENTRAL NEW YORK OVERNIGHT INTO TUESDAY MORNING AS HIGH
PRESSURE OVER THE CANADIAN MARITIMES WILL SLOWLY LOSE ITS GRIP ON
OUR REGION.

CONDITIONS WILL THEN DETERIORATE AS A STORM SYSTEM WILL ORGANIZE
OVER THE TENNESSEE VALLEY AND LIFT NORTH. CLOUDS AHEAD OF THIS
FEATURE WILL LOWER AND THICKEN DURING THE COURSE OF TUESDAY...WITH
RAIN BECOMING WIDESPREAD BY MID AFTERNOON. WHILE VFR CONDITIONS WILL
BE IN PLACE FOR THE BULK OF THE DAY...MVFR CIGS WILL PROGRESS FROM
THE WRN SOUTHERN TIER (KJHW, KELZ) AT MIDDAY TO MUCH OF THE
REMAINDER OF THE REGION BY LATE AFTERNOON. CIGS WILL THEN FURTHER
LOWER TO IFR LEVELS TUESDAY EVENING AND NIGHT AS STEADIER RAIN MOVES
THROUGH.

WIDESPREAD IFR/LIFR CIGS WILL BE IN PLACE FOR TUESDAY NIGHT AS A
WELL ORGANIZED STORM SYSTEM WILL LIFT NORTH ACROSS LAKE ERIE.

OUTLOOK...
WEDNESDAY...IFR IN WIDESPREAD RAIN AND FOG. GUSTY WINDS DURING THE
MIDDAY AND PARTICULARLY IN THE AFTERNOON.
THURSDAY...RESTRICTIONS POSSIBLE WITH A CHANCE OF RAIN OR SNOW.
FRIDAY...MAINLY VFR WITH MVFR POSSIBLE IN RAIN/SNOW SHOWERS
SOUTHEAST OF THE LAKES. SATURDAY...VFR.

&&

.MARINE...
HIGH PRESSURE DRAPED FROM THE OHIO VALLEY TO THE CANADIAN MARITIMES
WILL LIFT BODILY NORTHEASTWARD TONIGHT AND TUESDAY...ALLOWING A
DEVELOPING LOW PRESSURE SYSTEM OVER THE GULF COAST STATES TO LIFT
NORTHEAST INTO THE OHIO VALLEY BY LATE TUESDAY...THEN ACROSS THE
LOWER LAKES REGION TUESDAY NIGHT AND WEDNESDAY.

LIGHT SOUTH TO SOUTHEASTERLIES TONIGHT WILL TRANSITION TO MODERATE
EASTERLIES IN ADVANCE OF THE APPROACHING LOW TUESDAY...THEN WILL
TURN RATHER BRISK TO MODERATELY STRONG WHILE BACKING FURTHER TO
NORTH AND THEN NORTHWESTERLY TUESDAY NIGHT AND WEDNESDAY. AT THIS
POINT...IT APPEARS THAT WINDS AND WAVES WILL AT LEAST REACH WELL
INTO THE ADVISORY RANGE TUESDAY NIGHT AND WEDNESDAY...WITH LOW-END
GALE FORCE WINDS POSSIBLE WEDNESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...RSH
MARINE...JJR
Hazardous weather outlook, Nov 15, 3:48 PM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EST MON NOV 15 2010

NYZ001>008-010>014-019>021-085-162100-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
348 PM EST MON NOV 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN AREA OF LOW PRESSURE WILL MOVE THROUGH THE LOWER LAKES REGION
ON WEDNESDAY. RAIN WILL OVERSPREAD THE AREA TUESDAY AFTERNOON AND
EVENING AHEAD OF THIS LOW. RAINFALL AMOUNTS OF A HALF INCH TO AN
INCH ARE LIKELY...WITH LOCALLY HIGHER AMOUNTS ON THE TUG HILL. THE
AREA HAS BEEN DRY RECENTLY...SO STREAMS AND CREEKS WILL BE ABLE TO
HANDLE THE RAINFALL.

AS THE LOW MOVES BY WINDS WILL INCREASE SIGNIFICANTLY DURING THE
DAY WEDNESDAY. WEST WINDS IN THE 20 TO 30 MPH RANGE WITH GUSTS TO
AROUND 45 MPH ARE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED ALONG
THE LAKE ERIE SHORE INLAND ACROSS MUCH OF WESTERN NEW YORK AND
ALSO NEAR LAKE ONTARIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-162100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
348 PM EST MON NOV 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN AREA OF LOW PRESSURE WILL MOVE THROUGH THE LOWER LAKES REGION
ON WEDNESDAY. WEST WINDS WILL INCREASE IN THE WAKE OF THIS LOW AND
MAY PRODUCE GALE FORCE WINDS WEDNESDAY AND WEDNESDAY EVENING ON
LAKES ERIE AND ONTARIO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:22 AM ESTGale WatchBUF6 hr
Nov 16, 4:08 AM ESTWind AdvisoryBUFJefferson, Lewis24 hr
Nov 16, 9:24 AM ESTGale WarningBUF37 hr
Nov 16, 3:18 PM ESTWind AdvisoryBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more32 hr

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.